MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0203-3D-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The coil remains implanted in the patient and the delivery pusher was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during coil embolization to treat a ruptured aneurysm, the embolization coil detached in the internal carotid artery during retraction.The coil remains implanted.No additional intervention was performed.There was no reported patient injury or sequela.

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11255491
Report Number2032493-2021-00016
Device Sequence Number11632165
Product Code HCG
UDI-Device Identifier00816777025371
UDI-Public(01)00816777025371(11)180910(17)230831(10)1809105W6
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Model Number7110-0203-3D-A2
Device Catalogue Number7110-0203
Device Lot Number1809105W6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR